MAUDE Adverse Event Report: Lumenis Ltd Moses Pulse; Powered Laser Surgical Instrument

Lumenis Ltd Moses Pulse; Powered Laser Surgical Instrument
Model Number GA-0008700
Medical Device Problem Codes Nonstandard Device (1420); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the console had the issue burning the blast shield and fibers, and the laser power was decrease.The procedure was completed with this console without patient complications.
 
Additional Manufacturer Narrative
The device was not returned for product analysis; however, the device was serviced at the facility of the customer by a field service engineer (fse).The fse found that the customer was using very strange scissors to cut fibers.The fse instructed the customer to order a fiber cutter, stripper, and a blast shield for the customer.The reported allegations of the console burning a lot of blast shields and fibers, and the laser not feeling powerful anymore was most likely determined to be related to incorrect fiber and blast shield handling.A review of the device history record/service history was performed.The record indicates that product family p120 serial number 50 installation and functional verification were performed on 12/21/2020, system last service performed was on 6/22/2026, the console remained fully functional, with no issues reported until the last service and/or complaint date.Based on service records, the issue is more likely due to use-related wear or field conditions rather than manufacturing or design at release.A risk review was completed and confirmed that the event of device - low power was defined in the risk documentation and is documented accordingly in the product record review.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A review of the device instructions for use (ifu) was completed.The ifu includes specific states regarding the turning on the laser: additional accessories - fiber cutting scissors, optical fiber strippers, cleaving tool.Fiber burn back - fiber burn back may occur during prolonged procedures, especially when using higher power.1.Renew the fiber tip by stripping and cleaving the fiber.The ifu has no issues with translation, wording, or graphics and therefore revision is not required.Based on the information provided, all compiled information on this investigation determines that the most probable cause is unintended use error caused or contributed to event since the interaction between the user and device, or sample, caused or contributed to the error.This includes unintended inappropriate use of the device and incorrect sample preparation.

Brand Name
Moses Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Lumenis Ltd
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50100126
Report Number2124215-2026-41251
Device Sequence Number18721371
Product Code GEX
UDI-Device Identifier07290109145464
UDI-Public(01)07290109145464(11)200312(10)50
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008700
Device Catalogue NumberGA-0008700
Device Lot Number0000000050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/29/2026
Date Device Manufactured03/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown